# SDR RAIA201305060001

- Difficulty date: May 6, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 30,889 hours, 28,560 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Failed
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE FLIGHT CREW GOT AN INDICATION THAT THE NR 1 PAC OVERLOAD AND IN MANUAL THE SYSTEM WENT TO OVERHEAT.  AIRCRAFT RETURNED TO PIT.  MAINTENANCE INSPECTED AND FOUND THE OVERTEMP SWITCH BAD.  THE NR 1 PACK WAS DEFERRED PER MEL 21-51-00-1-1.
